Panadol 500Mg Tablets 200S ( Pack Size 20X10s)
Brand : haleon (glaxosmithkline)
Requires Prescription (YES/NO)
Pain & Fever
How it works
Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors.
USAGE AND SAFETY
Thrombocytopaenia, Anaphylaxis cutaneous hypersensitivity reactions including among others skin rashes, angiodema, stevens johnson syndrome, toxic epidermal necrosis, bronchospasm in patients sensitive to aspirin and other NSAIDs, hepatic dysfuction.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
It provide fast and effective relief against: Headache , Migraine pain , Joint pain associated with Osteoarthritis , Muscle ache , Tooth ache , Period pain , Fever.
When not to Use
This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.
It contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index or are chronic heavy users of alcohol.
In patients with glutathione depleted states such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.
Always consult your physician before using any medicine.
Store this medicine at room temperature, away from direct light and heat.